Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having abdominal pain. Felling bloated. Taking paracetamol. Pain killers?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1819 Questions
I have pain in my abdomen, hurts when I take a deep breath, more painful on right hand side like a general feeling of bloating but I'm not constipated
I've had a few flare ups over the past year but in the last week it has woken me in the night and now is not really going away at all just lessening to a dull ache? I am taking paracetamol and upset stomach fizz which helps deaden the pain
I am going away on holiday tomorrow for a week so can you suggest what I can do to keep it at bay? Painkillers?
Posted Mon, 10 Jun 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 26 minutes later
Pain in the abdomen,particularly on the right side in females can be due to Gallbladder stones.
As you are going for holiday tomorrow,Please take Antibiotic like Cefpodoxime,anti inflammatory drug with paracetamol as combination,antispasmodic dicyclomine and Rabeprazole tablets.
After your holiday get an Ultrasound abdomen to rule out gallstones.
If you come back with ultrasound scan report,i will clarify further
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor